# SDR C2XA09CL004

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 18,120 hours, 13,718 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 0554
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 20,748 hours, 16,344 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG FLIGHT NR 2788 THE CREW REPORTED A BLEED 1 OVERTEMP MSG IN FLIGHT.  THE ACFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR 1 PRECOOLER ASSEMBLY.  OPS CHECKS WERE GOOD.
